# SDR CA140729010

- Difficulty date: July 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 10,139 hours
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Part number: 97430041
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) THE EMERGENCY EXIT DOOR BECAME UNLATCHED AFTER A FLIGHT DURING GROUND OPERATIONS. THE DOOR SEALS AGAINST THE AIRFRAME SEAL AND BY NATURE OF THE PRESSURIZATION INSIDE THE CABIN, THE WINDOW IS PUSHED EVEN TIGHTER AGAINST THE AIRFRAME SEAL IN FLIGHT. THE LOCK MECHANISM ONLY HOLDS THE WINDOW IN PLACE WHEN THERE IS NO PRESSURIZATION, ON THE GROUND. WHEN PRESSURIZATION PUSHES THE WINDOW TIGHT AGAINST THE SEAL IT CAN ALLOW FOR A LITTLE SLACK IN THE LOCK MECHANISM AND THE LOCK MECHANISM CAN FALL DOWN AND ALLOW THE WINDOW TO FALL INWARD IF NOT ADJUSTED PERFECTLY. THE ADJUSTMENT IS HARD TO GET RIGHT. THERE IS NO SAFETY OR OTHER WAY OF SECURING THE LATCH.
